MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-55
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name(b)(6).Additional point of contact-(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that before use by customer, cs100 intra-aortic balloon pump (iabp) not switching on.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected fields: e3.
 
Additional Manufacturer Narrative
Updated fields: b4, d1, d4 (model number, udi number, cataloge number), d9, g3, g6, h2, h3, h6(investigation type, investigation findings, investigation conclusion, component code), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that after checking the unit it was found that the unit was switching on properly, the fse noticed that the battery backup was low.After charging the battery, the unit was found to pass all parameters.The fse recommended to replace the batteries for better performance as the current ones were found to have a run time of less than 60 minutes.The customer decided to not replace the battery stating that the unit is working fine.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23905573
Report Number2249723-2025-0005378
Device Sequence Number21338227
Product Code DSP
UDI-Device Identifier10607567107875
UDI-Public(01)10607567107875
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-55
Device Catalogue Number0998-UC-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/03/2026
02/04/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/04/2026
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown